# SDR CA140620002

- Difficulty date: June 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE RIGHT ENGINE WOULD NOT MAKE RATED POWER OF 90.1.%N1. THE ENGINE ONLY RAISED ABOUT 80% N1. THE TAKEOFF WAS ABORTED.
